# SDR ASAA2018032424037

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 8,939 hours, 2,946 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR OPEN INDICATION, ACFT GROUNDED.  AIR TURNBACK,   ACCOMPLISHED RMA 2112 TO CLEAN AND ADJUSTED THE PROXIMITY SWITCH 32 WV AFT CARGO COMPARTMENT IAW IAW AMM 52-71-00-820-003-A, AND TSM 52-32-00-810-801-A, OPS CHECKED GOOD.
